# SDR GTIA2023092237493

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N925NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9407
- Aircraft time: 12,025 hours, 4,865 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA'S REPORTED FUME EVENT ON SHORT FINAL INTO MKE. MUSTY DIRTY SOCK SMELL. ITCHY EYES- SCRATCHY THROATS ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )--
